Next Article in Journal
An Iterative Weighted-Mean Filter for Removal of High-Density Salt-and-Pepper Noise
Next Article in Special Issue
Generalized Attracting Horseshoe in the Rössler Attractor
Previous Article in Journal
Oscillation Criteria for a Class of Third-Order Damped Neutral Differential Equations
Previous Article in Special Issue
Existence of Three Solutions for a Nonlinear Discrete Boundary Value Problem with ϕc-Laplacian

Order Article Reprints

Journal: Symmetry, 2020
Volume: 12
Number: 1989

Article: Multiple Solutions for a Class of Nonlinear Fourth-Order Boundary Value Problems
Authors: by Longfei Lin, Yansheng Liu and Daliang Zhao

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop